# SDR USAA950527

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Rt Tr Unit
- Part time: 12,437 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 968 - ON INITIAL CLIMB-OUT OF LGA, 'A' SYSTEM HYDRAULICS FAILED.  FLIGHT DIVERTED INTO JFK WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED TEE FITTING AT RIGHT THRUST REVERSER PRESSURE SWITCH, 'A' SYSTEM HYDRAULICS RETURN, PRESSURE AND CASE DRAIN FILTERS, AND NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS.  (M)
